# SDR MALA060434

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 21,901 hours, 23,787 cycles
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 6071T20P17
- Part serial: ECDT1122
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE TORQUE, ITT, NG AND NP WERE FLUCTUATING WHILE CLIMBING OUT OF MSP.  PERFORMED ERRATIC ENG OPERATION QRH NAD LOCKED OUT TORQUE MOTOR.  SLIGHT FLUCTUATIONS CONTINUED BUT REMAINED WITHIN ENGINE OPERATING PARAMETERS.  REPLACED DECU RT SIDE.  PN ON 6071T20P16, SN ON ECDT1931 PN OFF 6071T20P17, SN OFF ECDT1122. OPS CHECK GOOD
